Alert archive / Indiana / High Wind Warnings in 2010

High Wind Warning 1, NWS Northern Indiana

June 18, 201014 counties in Indiana; Cass County, Saint Joseph County, Michigan

NWS Northern Indiana issued this high wind warning at Jun 18, 2010, 7:50 PM EDT for 14 counties in Indiana; Cass County, Saint Joseph County, Michigan. It was in force for 87 min. 19 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 18, 2010, 7:50 PM EDT (23:50 UTC)
Expired
Jun 18, 2010, 9:17 PM EDT
In force
87 min
Issued by
NWS Northern Indiana

Counties Cass County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Wabash County, IN, White County, IN, Whitley County, IN, Cass County, MI, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 32 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:55 PM EDTTSTM WND DMGLogansport, INTREES DOWN THROUGHOUT COUNTY...SOME FLASH FLOODING
Jun 18, 7:56 PM EDTTSTM WND DMG2 N Mount Etna, IN*** 1 FATAL *** TREE FELL ONTO A 62 YEAR OLD MAN RESULTING IN HIS DEATH
Jun 18, 7:56 PM EDTTSTM WND DMGMount Etna, IN*** 1 FATAL *** TREE DOWN ON CAR. 1 FATAL
Jun 18, 8:00 PM EDTTSTM WND DMGElkhart, IN24 IN DIAMETER TREE DOWN ON 1700 BLOCK OF SOUTH MAIN ST
Jun 18, 8:05 PM EDTTSTM WND DMG3 Wsw Flora, INLARGE TREE DOWN AT 250 S AND 400 W
Jun 18, 8:05 PM EDTTSTM WND DMGSwayzee, INTREES AND POWER LINES DOWN
Jun 18, 8:07 PM EDTTSTM WND DMGMount Etna, INTREE DOWN ON CAR. PERSON TRAPPED IN VEHICLE
Jun 18, 8:10 PM EDTTSTM WND DMGHuntington, INSMALL TREE LIMBS DOWN...50 MPH WINDS
Jun 18, 8:11 PM EDTTSTM WND GST 60W Marion, IN
Jun 18, 8:12 PM EDTTSTM WND DMGChili, INTREE DOWN ON POWER LINES
Jun 18, 8:13 PM EDTTSTM WND DMGKewanna, INVEHICLES DAMAGED FROM FALLEN TREES
Jun 18, 8:13 PM EDTTSTM WND DMGRochester, INPOWER OUT
Jun 18, 8:14 PM EDTTSTM WND DMGCulver, INTREES AND POWER LINES DOWN
Jun 18, 8:19 PM EDTTSTM WND DMG6 E White Pigeon, MI1 FT DIAMETER... 40 FT TREE DOWN
Jun 18, 8:19 PM EDTTSTM WND DMGAlbion, INNUMEROUS REPORTS OF WIND DAMAGE ACROSS THE COUNTY. TREES AND POWER LINES DOWN.
Jun 18, 8:21 PM EDTTSTM WND DMGMarion, INNUMEROUS POWER LINES DOWN
Jun 18, 8:22 PM EDTTSTM WND GST 60Marion, IN
Jun 18, 8:40 PM EDTTSTM WND DMGColumbia City, INCONSTRUCTION TRAILERS OVERTURNED AT HOSPITAL AT US 30 AND 205
Jun 18, 9:05 PM EDTTSTM WND DMGMiddlebury, INPOWER OUT ACROSS TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
276 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-108 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

563 
WWUS73 KIWX 182350
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT FRI JUN 18 2010

...VERY STRONG WINDS THIS EVENING...

.A WAKE LOW ON THE BACKSIDE OF AN INTENSE SQUALL LINE WILL SUPPORT
WINDS IN EXCESS OF 60 MPH THIS EVENING. ADDITIONAL TREE...POWER
LINE AND STRUCTURE DAMAGE WILL BE POSSIBLE. SUSTAINED WINDS OF 20
TO 40 MPH WITH GUSTS IN EXCESS OF 60 CAN BE EXPECTED. WINDS WILL
GRADUALLY SUBSIDE THROUGH 10 PM EDT.


INZ003>006-008-012>017-020-022>025-032-MIZ077>079-190200-
/O.NEW.KIWX.HW.W.0001.100618T2350Z-100619T0200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...KENDALLVILLE...
LIGONIER...ALBION...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...MONTICELLO...
BROOKSTON...MONON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...MARION...GAS CITY...UPLAND...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON
750 PM EDT FRI JUN 18 2010 /650 PM CDT FRI JUN 18 2010/

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/
THIS EVENING. 

*

* WINDS...SUSTAINED WINDS OF 20 TO 40 MPH...WITH GUSTS IN EXCESS
  OF 60 MPH ARE POSSIBLE ON THE BACKSIDE OF THE SQUALL LINE MOVING
  THROUGH THE REGION.

* IMPACTS...ADDITIONAL TREE AND STRUCTURE DAMAGE WILL BE POSSIBLE.

*

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

JC
1 follow-up statement
180 
WWUS73 KIWX 190117
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
917 PM EDT FRI JUN 18 2010


INZ003>006-008-012>017-020-022>025-032-MIZ077>079-190230-
/O.CAN.KIWX.HW.W.0001.000000T0000Z-100619T0200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...KENDALLVILLE...
LIGONIER...ALBION...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...MONTICELLO...
BROOKSTON...MONON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...MARION...GAS CITY...UPLAND...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON
917 PM EDT FRI JUN 18 2010 /817 PM CDT FRI JUN 18 2010/

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE HIGH WIND WARNING. 

THE WAKE LOW BEHIND THE SQUALL LINE WHICH MOVED THROUGH THE AREA
EARLY THIS EVENING HAS WEAKENED...THUS A LARGE AREA OF STRONG WINDS IS
NO LONGER EXPECTED LATE THIS EVENING. MORE THUNDERSTORMS ARE
EXPECTED TO MOVE INTO THE AREA OVERNIGHT. SOME OF THESE MAY
CONTAIN DAMAGING WINDS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this high wind warning went out at Jun 18, 3:53 PM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jun 18, 3:53 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT FRI JUN 18 2010

.SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT.

...ZONE ISSUANCE WILL BE DELAYED WITH WATCH ISSUANCE ANTICIPATED...

MAIN FOCUS WILL BE ON THE NEXT 6 TO 12 HOURS AS CONVECTIVE COMPLEX
ACROSS EASTERN IA/WESTERN IL RACES EAST.

INCREASINGLY UNSTABLE ATMOSPHERE FOUND FROM MUCH OF ILLINOIS INTO
WESTERN PORTIONS OF THE FORECAST AREA. MORNING CONVECTION DID LITTLE
TO STIFFLE DAYTIME HEATING AND MSTR TRANSPORT TODAY...ALLOWING
CONDITIONS TO CONTINUE TO BECOME MORE PRIMED FOR SHOWERS AND
THUNDERSTORMS. 18Z SOUNDING FROM KILX SHOWED A GENERALLY UNCAPPED
ATMOSPHERE WITH OVER 4000 J/KG OF CAPE AND LI'S PUSHING -11 C.
COORDINATION WITH SPC AND NEW SWOMCD WATCH WILL LIKELY BE ISSUED
WITHIN THE NEXT HOUR OR SO. HWO WAS UPDATED EARLIER TO INCREASE
THE WORDING...ESPECIALLY IN WESTERN AREAS. GRIDS NOW REFLECT
LIKELY POPS FOR THE TIME BEING WITH A MENTION OF SVR WESTERN AREAS
FROM 23Z TO 03Z AND EXPANDING EAST THROUGH 6Z. CONVECTION MAY END
BEFORE THEN BUT CAN DEAL WITH LATER WITH UPDATES. NO CHANGES MADE
BEYOND 6Z INTO TOMORROW WITH POTENTIAL FOR ADDITIONAL UPSTREAM
CONVECTION IF PORTIONS OF IOWA CAN RECOVER QUICK ENOUGH.

ON SATURDAY...COLD FRONT SHOULD BE MOVING THROUGH THE AREA..WITH THE
GREATEST THREAT FOR SHOWERS AND STORMS CONFINED TO SE/E AREAS. WILL
LET MID SHIFT FINE TUNE CHANCES AS CONVECTION THIS EVENING/OVERNIGHT
MAY PLAY A ROLE IN EVOLUTION OF TOMORROWS PRECIP CHANCES.

&&

.LONG TERM...
SUNDAY THROUGH FRIDAY...MOST OF THE PERIOD WILL REMAIN ACTIVE WITH A
CHANCE FOR STORMS AS A FLAT UPPER RIDGE REMAINS TO THE SOUTH AND AS
WEAK UPPER LEVEL SYSTEMS MOVE RAPIDLY EAST ACROSS THE NORTHERN
CONUS. KEPT TEMPERATURES ABOVE NORMAL MONDAY THROUGH WEDNESDAY AS
VERY WARM SOUTH TO SOUTHWEST FLOW SHOULD PERSIST. THE OPERATIONAL
GFS AND ECMWF RUNS ARE IN REASONABLE AGREEMENT WITH EACH OTHER WITH
A WARM AND ACTIVE PERIOD THROUGH MUCH OF THE WEEK. ROUNDS OF STORMS
ARE POSSIBLE...ESPECIALLY LATE AFTERNOON/EARLY EVENING AS A WEAK
FRONT UNDULATES ACROSS THE AREA WITH PRECIPITABLE WATER VALUES 1.4
TO 1.8 INCHES.

&&

.AVIATION...
WHILE MODEST CHANGES WILL BE MADE...OVERALL IDEA WILL REMAIN
INTACT FOR 18Z TAFS. MAIN SHOW WILL LIKELY BE TOWARDS OR AFTER 00Z
BUT CAN'T RULE OUT CONVECTION THIS AFTERNOON. WILL LEAVE OUT ANY
MENTION THROUGH 00Z FOR NOW. WILL HAVE TEMPO CONTINUE AT KSBN WITH
SOME SPEED UP OF ARRIVAL TIME TO CLOSER TO 00Z BASED ON
EXTRAPOLATION OF IOWA CONVECTION. FURTHER CHANGES WILL BE NEEDED
AS CONVECTIVE EVOLUTION BECOMES MORE DEFINED. NO CHANGES BEYOND
12Z WITH MESOSCALE PROCESSES TONIGHT DICTATING WHAT MAY OCCUR
TOMORROW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...SKIPPER
AVIATION...FISHER
Hazardous weather outlook, Jun 18, 1:50 PM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
150 PM EDT FRI JUN 18 2010

INZ006>009-017-018-024>027-032>034-MIZ079>081-OHZ001-002-004-005-015-
016-024-025-191800-
LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
150 PM EDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF THUNDERSTORMS WILL LIKELY BEGIN TO AFFECT PORTIONS OF
EASTERN INDIANA AND NORTHWESTERN OHIO DURING THE EVENING HOURS.
DAMAGING WINDS WILL POSE THE GREATEST THREAT FROM THIS LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY SATURDAY THROUGH WEDNESDAY.
SOME OF THE STORMS COULD BE SEVERE SOUTHEAST OF A MONTICELLO TO
COLDWATER LINE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND
THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>005-012>016-020-022-023-LMZ043-046-MIZ077-078-191800-
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITE-CASS IN-MIAMI-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS
150 PM EDT FRI JUN 18 2010 /1250 PM CDT FRI JUN 18 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORM WILL BE APPROACHING
WESTERN INDIANA...SOUTHWESTERN MICHIGAN AND THE ADJACENT WATERS OF
LAKE MICHIGAN BETWEEN 5 AND 7 PM EDT AND CONTINUE EASTWARD THIS
EVENING. THE MAIN THREAT FROM THIS LINE WILL BE DAMAGING
WINDS...POTENTIALLY AS HIGH AS 70 MPH. LARGE HAIL AND AN ISOLATED
TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY SATURDAY THROUGH WEDNESDAY.
SOME OF THE STORMS COULD BE SEVERE SOUTHEAST OF A MONTICELLO TO
COLDWATER LINE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND
THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

FISHER

In the hours before

Local storm report, Jun 18, 7:36 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 PM EDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     2 N GOSHEN              41.61N  85.83W
06/18/2010                   ELKHART            IN   AMATEUR RADIO

            4 IN LIMBS ACROSS ROAD AT INTERSECTION OF CR22 AND
            MIDDLESBURG RD

&&

EVENT NUMBER IWX1000742

CEO
Local storm report, Jun 18, 7:40 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
740 PM EDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     N PERU                  40.75N  86.07W
06/18/2010                   MIAMI              IN   EMERGENCY MNGR

            TREES DOWN ON POWER LINES

&&

EVENT NUMBER IWX1000743

CEO
Local storm report, Jun 18, 7:41 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
741 PM EDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     SAINT JOSEPH            42.11N  86.48W
06/18/2010  M60 MPH          BERRIEN            MI   TRAINED SPOTTER

&&

EVENT NUMBER IWX1000744

CEO
Local storm report, Jun 18, 7:48 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND GST     2 NE THREE RIVERS       41.97N  85.60W
06/18/2010  M79 MPH          ST. JOSEPH         MI   AWOS

            PEAK WIND AT KHAI AWOS

&&

EVENT NUMBER IWX1000745

CEO
Local storm report, Jun 18, 7:49 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
749 PM EDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     SW GOSHEN               41.58N  85.83W
06/18/2010                   ELKHART            IN   TRAINED SPOTTER

            12 IN DIAMETER TREE SNAPPED...MULTIPLE OTHER TREES DOWN

&&

EVENT NUMBER IWX1000746

CEO
Local storm report, Jun 18, 7:50 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     WHITE PIGEON            41.80N  85.64W
06/18/2010                   ST. JOSEPH         MI   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER IWX1000747

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:55 PM EDTSpecial Marine WarningIWX35 min
Jun 18, 5:22 PM EDTSpecial Marine WarningIWX83 min
Jun 18, 5:50 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke55 min
Jun 18, 6:08 PM EDTLakeshore Flood WarningIWX12 hr
Jun 18, 6:23 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Marshall, Pulaski, Starke, White67 min
Jun 18, 6:28 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Marshall, Saint Joseph62 min
Jun 18, 6:56 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Huntington, Kosciusko, Marshall, Miami and 3 more64 min
Jun 18, 7:13 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Kosciusko, LaGrange, Noble, Steuben and 1 more62 min
Jun 18, 7:35 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, Grant, Huntington, Jay and 4 more70 min
Jun 18, 5:51 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass54 min
Jun 18, 6:41 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass, Saint Joseph64 min
Jun 18, 7:29 PM EDTSevere Thunderstorm WarningIWXBranch, Saint Joseph61 min

Nearby

High Wind Warnings in Indiana, 2010High Wind Warnings in Michigan, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.